# SDR CA010626017

- Difficulty date: May 22, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 53,341 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Part number: 1613510103
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVAL FROM CUN DURING THE ACCOMPLISMENT OF THE TRIP CHECK, MAINTENANCE DISCOVERED THE C2 CARGO DOOR MANUAL LOCK ACCESS PANEL LOWER HALF MISSING, BELIEVED THAT IT OPENED IN CUN BY GROUND HANDLERS AND NOT PROPERLY LATCHED. AIRCRAFT RELEASED AS PER CDL AND NEW ACCESS DOOR ORDERED.
